# SDR DLM88010433

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 25,852 hours, 20,302 cycles
- Engine: Pwa JT8D219
- Engine time: 31,552 hours, 25,434 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT8D219
- Part serial: 725394
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,552 hours, 25,434 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CREW NOTICED NOISE AND VIBRATION WHICH SEEMED TO BE COMING FROM BACK OF ACFT. RT HYD SYS PRESSURE AND QTY LOST THEN WHILE TURNING DOWNWIND NOTICED RT ENGINE EPR FLUX FOLLOWED BY REV UNLOCK LIGHT AND BLUE LOCKED LIGHT.  EXCESSIVE VIBS APPEARED AND CREW DECIDED TO RUN ENGINE AT IDLE DUE TO CONCERNS THAT REV MIGHT HAVE DEPLOYED.  ENG NOT SHUT DOWN AND LANDING NOT HARD. ALTERNATE GEAR EXTENSION ACCOMPLISHED. ENGINE FAILED. NTSB INVESTIGATING.
